# SDR IPXA13178957

- Difficulty date: June 1, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 11,365 hours, 6,890 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN FR 12A RT FITTING IS CRACKED.  R & R FR 12A RT FITTING IAW EO A300-5310-23539-D, AP APPENDIX E.
